Alert archive / Colorado / River Flood Warnings in 2013

River Flood Warning 5, NWS Pueblo, CO

September 12, 2013El Paso County, Colorado

NWS Pueblo, CO issued this river flood warning at Sep 12, 2013, 2:48 AM MDT for El Paso County, Colorado. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2013, 2:48 AM MDT (08:48 UTC)
Expired
Sep 12, 2013, 4:54 AM MDT
In force
2 hr
Issued by
NWS Pueblo, CO
Flood severity
Minor

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fountain Creek at Colorado Springs (FNEC2).

Action stage
9.5 ft
Minor stage
11.5 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07105500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WGUS45 KPUB 120848
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
248 AM MDT THU SEP 12 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN COLORADO... 

  FOUNTAIN CREEK AT COLORADO SPRINGS AFFECTING EL PASO COUNTY.

HEAVY RAIN OVER WESTERN EL PASO COUNTY HAS CAUSED THE WATER LEVEL IN 
FOUNTAIN CREEK TO REACH MINOR FLOOD STAGE.  RAIN IS CONTINUING TO FALL
OVER WESTERN EL PASO COUNTY AND THUS THE WATER LEVEL IS EXPECTED TO
CONTINUE RISING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS.  DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY 
DEADLY...FAST FLOWING FLOOD WATER.  

STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST 
INFORMATION.  FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.  
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.

&&

COC041-122048-
/O.NEW.KPUB.FL.W.0005.130912T0848Z-000000T0000Z/
/FNEC2.1.ER.130912T0826Z.130912T0831Z.000000T0000Z.UU/
248 AM MDT THU SEP 12 2013

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FOUNTAIN CREEK AT COLORADO SPRINGS.
* UNTIL FURTHER NOTICE.
* AT  2:31 AM THURSDAY THE STAGE WAS 8.2 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* IMPACT...AT 8.0 FEET...MINOR FLOODING OF LOWLANDS ALONG THE CREEK 
  OCCURS.

$$
2 follow-up statements
064 
WGUS85 KPUB 120922
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
322 AM MDT THU SEP 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
COLORADO...

  FOUNTAIN CREEK AT COLORADO SPRINGS AFFECTING EL PASO COUNTY.

HEAVY RAIN HAS CONTINUED FALLING OVER WESTERN EL PASO COUNTY...
RESULTING IN HIGH WATER LEVELS IN FOUNTAIN CREEK THROUGH COLORADO
SPRINGS.  WITH ADDITIONAL RUNOFF EXPECTED FROM THE CONTINUED
RAIN...THE WATER LEVEL IS EXPECTED TO CONTINUE RISING. IF THE
WATER LEVEL REACHES 10 FEET...THE WATER REACHES THE BASE OF THE 
SOUTH TEJON STREET BRIDGE.  AT 10.5 FEET THE WATER FLOWS OVER
THE FRONT RANGE TRAIL NEAR JANITELL ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS.  DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY 
DEADLY...FAST FLOWING FLOOD WATER.  

STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST 
INFORMATION.  FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.  
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.

&&

COC041-122122-
/O.CON.KPUB.FL.W.0005.000000T0000Z-000000T0000Z/
/FNEC2.1.ER.130912T0826Z.130912T0901Z.000000T0000Z.UU/
322 AM MDT THU SEP 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE FOUNTAIN CREEK AT COLORADO SPRINGS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:01 AM THURSDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* IMPACT...AT 9.0 FEET...FLOOD WATERS THREATEN HOMES IN STRATMOOR 
  NORTHWEST OF SECURITY WIDEFIELD.

$$
870 
WGUS85 KPUB 121054
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
454 AM MDT THU SEP 12 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
COLORADO...
 
  FOUNTAIN CREEK AT COLORADO SPRINGS AFFECTING EL PASO COUNTY.

RAINFALL OVER WESTERN EL PASO COUNTY HAS DECREASED AND THE WATER 
LEVEL HAS FALLEN TO BELOW FLOOD STAGE IN FOUNTAIN CREEK AT COLORADO 
SPRINGS.  HOWEVER THE WATER LEVEL IN FOUNTAIN CREEK WILL REMAIN HIGH 
AND THE WATER WILL BE FAST FLOWING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS.  SATURATED BANKS 
CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST
FLOWING FLOOD WATER.  

STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST 
INFORMATION.  FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.  
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.

&&

COC041-121124-
/O.CAN.KPUB.FL.W.0005.000000T0000Z-130912T1054Z/
/FNEC2.1.ER.130912T0826Z.130912T0930Z.130912T1023Z.UU/
454 AM MDT THU SEP 12 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE FOUNTAIN CREEK AT COLORADO SPRINGS.
* AT  4:45 AM THURSDAY THE STAGE WAS 7.4 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* IMPACT...AT 7.0 FEET...THE RIVER IS BANKFULL.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Sep 12, 1:58 AM MDT, 50 minutes earlier.

Area forecast discussion, Sep 12, 1:58 AM MDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
158 AM MDT THU SEP 12 2013

.UPDATE...
ISSUED AT 157 AM MDT THU SEP 12 2013

PUSHED BACK THE START TIME OF FLASH FLOOD WATCH TO THE CURRENT
TIME...SINCE HEAVY RAIN IS OCCURRING NOW.

UPDATE ISSUED AT 1144 PM MDT WED SEP 11 2013

QUICK UPDATE TO ALLOW THE FLASH FLOOD WATCH FOR THIS EVENING TO
EXPIRE. ALSO BROUGHT IN LATEST OBS DATA AS WELL AS SATELLITE AND
RADAR TRENDS. MOORE

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 352 PM MDT WED SEP 11 2013

.TONIGHT...NEXT BATCH OF CONVECTION HAS DEVELOPED OVER SOUTHERN
PUEBLO COUNTY AND IS MOVING NORTHWARD.  LATEST HRRR SUGGESTS THIS
CONVECTION WILL WEAKEN DURING THE NEXT HOURLY...BUT HRRR PERFORMANCE
HAS NOT BEEN STELLAR TODAY. MODELS HAVE BEEN DOING A BETTER JOB WITH
THE CONVECTION ON THE EASTERN PLAINS...AND THERE IS A CONSENSUS OF
MOST OF THE PRECIPITATION MOVING TO THE NORTHEAST DURING THE
EVENING.  OVER THE CONTINENTAL DIVIDE REGION....SOME STORMS HAVE
FINALLY DEVELOPED AS WATER VAPOR SHOWS A DISTURBANCE MOVING INTO
CENTRAL COLORADO.  DECIDED TO MAINTAIN MOSTLY HIGH SCATTERED POPS
DURING THE NIGHT.  SUSPECT THE DISTURBANCE OVER CENTRAL COLORADO
WILL MOVE ACROSS THE REGION THIS EVENING..WHICH WILL DEVELOP SOME
SHOWERS THIS EVENING.

.THURSDAY...THE THREAT FOR LOCALLY HEAVY RAIN CONTINUES. DISTURBANCE
MOVING INTO THE MIDWEST WILL STRENGTHEN HIGH PRESSURE OVER THE
NORTHERN PLAINS.  THE STRENGTHENING ANTICYCLONE WILL PUSH A COLD
FRONT THROUGH THE PLAINS...INCREASING THE EASTERLY FLOW AND MOISTURE
FLUX INTO THE REGION.  THE PLUME OF MIDDLE AND UPPER MOISTURE WILL
ALSO CONTINUE OVER THE REGION EAST OF THE UPPER LOW OVER THE GREAT
BASIN.  MODELS CONTINUE TO GENERATE WIDESPREAD SIGNIFICANT
PRECIPITATION OVER THE REGION THURSDAY..ESPECIALLY OVER THE EASTERN
MOUNTAINS AND PLAINS.  SUSPECT A WEAK DISTURBANCE IS NORTHEASTWARD
INTO COLORADO.  ISSUED A FLASH FLOOD WATCH FOR THURSDAY FOR THE
WALDO CANYON AND BLACK FOREST BURN SCARS. THERE WAS SOME MINOR
FLOODING OVER WALDO CANYON BURN SCAR TODAY AND THE STORMS ON
THURSDAY COULD BE STRONGER. FURTHER WEST...ANTICIPATE MORE COVERAGE
OF STORMS THAN WEDNESDAY AS THE AMOUNT OF MIDDLE AND UPPER LEVEL
MOISTURE INCREASES. --PGW--

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 352 PM MDT WED SEP 11 2013

...HEAVY RAIN POSSIBLE THURSDAY NIGHT...

THURSDAY NIGHT-FRIDAY...MODELS CONTINUE TO INDICATE A VERY WET
PERIOD AS WEAKENING UPPER LOW ACROSS WESTERN UTAH IS SLOWLY KICKED
OUT INTO THE NORTHERN ROCKIES BY EASTERN PACIFIC ENERGY DROPPING OUT
OF WESTERN BC AND INTO THE NORTHERN TIER OF STATES. THIS ENHANCES
MOIST LOW LEVEL UPSLOPE FLOW ACROSS THE EASTERN MTS THURSDAY NIGHT
AND ALONG WITH INCREASED UVV FROM ASSOCIATED JET TRANSLATING ACROSS
THE ROCKIES AND THE ABUNDANT ATMOSPHERIC MOISTURE STILL IN
PLACE...WILL SUPPORT THE LOCALLY HEAVY RAINFALL ACROSS THE AREA
THURSDAY NIGHT. LATEST MODELS CONTINUE TO PEG EASTERN COLORADO AND
IN PARTICULAR THE PIKES PEAK REGION...WHERE LOW LEVEL UPSLOPE WILL
BE MAXIMIZED...FOR HEAVY RAIN THURSDAY NIGHT AND FRIDAY WITH HPC
DAY 2 QPF TOTAL INDICATING 1-2 INCHES ACROSS SOUTHEASTERN COLORADO
WITH A BULLSEYE OF 1.76 INCHES ACROSS THE PALMER DVD AND 1.96
INCHES OVER KIOWA COUNTY. WITH THAT SAID...HAVE KEPT HIGH POPS
INTACT ACROSS THE AREA THURSDAY NIGHT AND FRIDAY...WITH AN
INCREASED CONCERN FOR FLASH FLOODING THURSDAY NIGHT...ESPECIALLY
FOR THE WALDO CANYON AND BLACK FORECAST BURN SCARS.

FRIDAY NIGHT-SUNDAY NIGHT...FLOW ALOFT BECOMES WEAK WESTERLY WITH
MONSOONAL PLUME DECREASING THROUGH SUNDAY...AS THE NORTHERN TIER
SYSTEM CONTINUES TO DROP SOUTH AND EAST ACROSS THE UPPER MIDWEST.
STILL ENOUGH MOISTURE IN PLACE FOR SCATTERED SHOWERS AND STORMS
ACROSS THE AREA SATURDAY...WITH LOCALLY HEAVY RAINFALL STILL A
THREAT DUE TO THE WEAK STEERING FLOW ALOFT. PASSING NORTHERN TIER
SYSTEM SENDS A WEAK BACKDOOR COLD FRONT ACROSS THE EASTERN PLAINS
SATURDAY NIGHT WITH MOIST EASTERLY UPSLOPE FLOW HELPING TO
INCREASE PRECIPITATION CHANCES ACROSS THE EASTERN MTS AND
IMMEDIATE ADJACENT PLAINS SUNDAY AFTERNOON AND EVENING.

MONDAY-WEDNESDAY...MODELS CONTINUE TO INDICATE A WARMING AND DRYING
TREND FOR EARLY NEXT WEEK AS A BROAD UPPER TROUGH SETS UP ACROSS THE
PAC NW COAST...KEEPING MODERATE WEST TO SOUTHWEST FLOW ALOFT ACROSS
THE REGION. THIS WILL ALLOW FOR TEMPERATURES TO WARM BACK TO
GENERALLY ABOVE SEASONAL AVERAGES. LATEST EC INDICATES ANOTHER
POSSIBLE BACKDOOR COLD FRONT MOVING ACROSS THE EASTERN PLAINS ON
WEDNESDAY WITH THE GFS BRINGING THE FRONT ACROSS THURSDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1144 PM MDT WED SEP 11 2013

KCOS AND KPUB...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
EXPECTED ALONG THE I25 CORRIDOR TOMORROW AFTN AND EVE. CURRENT
CONVECTION IS TRACKING TO THE N-NW BUT IS STARTING TO DIMINISH IN
INTENSITY AND AREAL COVERAGE. MVFR CEILINGS EXPECTED
OVERNIGHT...WITH A CONTINUED THREAT OF HEAVY RAIN.

KALS...MVFR CEILINGS EXPECTED OVERNIGHT WITH ENHANCED LOW LEVEL
MOISTURE PERSISTING. SHOWERS AND THUNDERSTORMS WILL DEVELOP BY
LATE MORNING AS A DISTURBANCE MOVES INTO THE REGION.

&&

.HYDROLOGY...
ISSUED AT 557 PM MDT WED SEP 11 2013

FROM THE MOTION OF THE MOSAIC RADAR IMAGERY...ANOTHER VORTMAX IS
LIKELY LOCATED OVER PUEBLO COUNTY. THIS ONE DOES NOT APPEAR TO BE
AS WELL DEFINED AS THIS MORNINGS VORT MAX. NONETHELESS...WE WILL
CAREFULLY BE WATCHING FOR INCREASING ECHOES OVER THE WALDO BURN
SCAR. HRRR HAS BEEN TRYING TO DISSIPATE THIS AREA OF RAIN FOR THE
LAST FEW RUNS AND IT HAS NOT HAPPENED YET. THE GROUND IS SATURATED
OVER THE BURN SCAR AND IT WILL NOT TAKE TOO MUCH TO CAUSE
PROBLEMS. \/HODANISH

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ081-084-085.

&&

UPDATE...28
SHORT TERM...PGW
LONG TERM...MW
AVIATION...MOORE
HYDROLOGY...HODANISH
Hazardous weather outlook, Sep 11, 8:14 PM MDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
814 PM MDT WED SEP 11 2013

COZ058>089-093>099-121300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
814 PM MDT WED SEP 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS SHOWERS...AND ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME LOCALLY HEAVY RAIN
IS POSSIBLE...AND COULD LEAD TO FLASH FLOODING CONCERNS ON AREA
BURN SCARS.

THE HIGHER MOUNTAIN AREAS SHOULD SEE SOME SNOW...WITH SOME LIGHT
ACCUMULATIONS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE FOR HEAVY RAIN WILL INCREASE THURSDAY AND THURSDAY
NIGHT. THE WALDO CANYON...BLACK FOREST...AND EAST PEAK BURN
SCARS WILL BE PARTICULARLY SUSCEPTIBLE TO FLASH FLOODING IF HEAVIER
SHOWERS OR STORMS IMPACT THESE AREAS. IN ADDITION TO LIGHTNING...
ISOLATED THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING SOME SMALL
HAIL.

THE CHANCE FOR WIDESPREAD SHOWER ACTIVITY AND A FEW THUNDERSTORMS
WILL CONTINUE THROUGH THE WEEKEND. AFTER A BRIEF LULL IN THE
RAINFALL ON SATURDAY...A COLD FRONT WILL ARRIVE ON SUNDAY AND
BRING A RENEWED THREAT OF LOCALLY HEAVY RAINFALL AND POTENTIAL
FLOODING. BY MONDAY OR TUESDAY...OUR AREA SHOULD RETURN TO A DRIER
PATTERN AND STORMS WILL LIKELY BE LIMITED TO THE MOUNTAIN AREAS.

SOME ACCUMULATING SNOW IS EXPECTED FOR ELEVATIONS ABOVE 12000 FEET
THROUGH THIS WEEKEND. THE HIGHEST ELEVATIONS ABOVE 13000 FEET COULD
SEE SOME MODERATE SNOWFALL BY THIS WEEKEND. CLIMBERS AND HIKERS
SHOULD EXPECT WINTER CONDITIONS ABOVE TREELINE DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE ACROSS SOUTHEAST AND SOUTH CENTRAL COLORADO TONIGHT.

27/88

In the hours before

Special weather statement, Sep 11, 8:52 PM MDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
852 PM MDT WED SEP 11 2013

COZ081-082-084-085-120315-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-PIKES PEAK ABOVE 11000 FT-TELLER COUNTY/RAMPART RANGE ABOVE
7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-
852 PM MDT WED SEP 11 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  WALDO CANYON BURN SCAR.

AT 842 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL WAS INCREASING OVER THE WALDO BURN SCAR. THIS RAIN EXTENDED
FROM THE BURN SCAR SOUTHWARD INTO FORT CARSON. SOME OF THE RAIN OVER
FORT CARSON WAS MODERATE TO HEAVY AT TIMES. THIS RAIN WAS MOVING
SLOWLY NORTH AT 5 MPH. IT IS POSSIBLE MODERATE RAIN COULD BEGIN
FALLING ON THE BURN SCAR AFTER 910 PM.

LOCATIONS IMPACTED INCLUDE...
  WEST COLORADO SPRINGS.
  CASCADE.
  WOODLAND PARK.
  GREEN MOUNTAIN FALLS.
  CRYSTOLA.
  CHIPITA PARK.

HODANISH
Local storm report, Sep 11, 9:19 PM MDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
919 PM MDT WED SEP 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       WESTCLIFFE              38.13N 105.46W
09/11/2013  E1.00 INCH       CUSTER             CO   PUBLIC

            ONE HOUR AMOUNT

&&

MOORE
Local storm report, Sep 11, 10:11 PM MDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1011 PM MDT WED SEP 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     DEBRIS FLOW      3 NW MANITOU SPRINGS    38.89N 104.95W
09/11/2013                   EL PASO            CO   TRAINED SPOTTER

            CDOT REPORTED CULVERTS OVERFLOWING AT THE MOUTH OF WALDO
            CANYON. SOME ROCK AND DEBRIS FLOWING ONTO HIGHWAY 24 FROM
            WALDO CANYON.

&&

STARK

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 8:45 PM MDTFlash Flood WarningPUBPueblo3 hr
Sep 11, 9:23 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Sep 11, 9:32 PM MDTFlash Flood WarningPUBEl Paso3 hr
Sep 11, 9:36 PM MDTAreal Flood AdvisoryPUBFremont114 min
Sep 12, 12:32 AM MDTFlash Flood WarningPUBEl Paso3 hr
Sep 12, 1:43 AM MDTAreal Flood AdvisoryPUBEl Paso, Fremont, Teller3 hr
Sep 12, 3:24 AM MDTFlash Flood WarningPUBEl Paso3 hr
Sep 12, 3:45 AM MDTAreal Flood AdvisoryPUBFremont3 hr
Sep 12, 6:37 AM MDTAreal Flood AdvisoryPUBFremont3 hr
Sep 12, 8:33 AM MDTFlash Flood WarningPUBEl Paso, Fremont, Pueblo3 hr
Sep 12, 10:01 AM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Sep 12, 10:18 AM MDTFlash Flood WarningPUBEl Paso3 hr
Sep 12, 10:41 AM MDTRiver Flood WarningPUBFremont4 hr
Sep 12, 4:15 PM MDTAreal Flood AdvisoryPUBEl Paso5 hr
Sep 12, 5:08 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Sep 12, 5:26 PM MDTFlash Flood WarningPUBEl Paso3 hr

Nearby

River Flood Warnings in Colorado, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.